Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 199, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 24, 2016, 8:15 PM MDT for Sherman County, Wallace County, Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2016, 8:15 PM MDT (02:15 UTC)
- Expired
- Jun 24, 2016, 8:45 PM MDT
- In force
- 30 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Sherman County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 23 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 2992 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
352
WUUS53 KGLD 250215
SVRGLD
KSC181-199-250245-
/O.NEW.KGLD.SV.W.0199.160625T0215Z-160625T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
815 PM MDT FRI JUN 24 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
SOUTHWESTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 845 PM MDT
* AT 815 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF RULETON TO 12 MILES NORTH OF
WESKAN...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WALLACE AND SOUTHWESTERN SHERMAN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3929 10173 3904 10174 3904 10198 3928 10199
TIME...MOT...LOC 0215Z 246DEG 22KT 3921 10193 3904 10193
HAIL...1.25IN
WIND...60MPH
$$
LUNDQUIST4 follow-up statements
363
WWUS53 KGLD 250223
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
823 PM MDT FRI JUN 24 2016
KSC181-199-250245-
/O.CON.KGLD.SV.W.0199.000000T0000Z-160625T0245Z/
WALLACE KS-SHERMAN KS-
823 PM MDT FRI JUN 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHWESTERN WALLACE AND SOUTHWESTERN SHERMAN COUNTIES...
AT 823 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF RULETON TO 13 MILES NORTH OF
WESKAN... MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WALLACE AND SOUTHWESTERN SHERMAN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3929 10173 3904 10174 3904 10197 3928 10196
TIME...MOT...LOC 0223Z 240DEG 17KT 3923 10188 3906 10191
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST259
WWUS53 KGLD 250229
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
829 PM MDT FRI JUN 24 2016
KSC181-199-250245-
/O.CON.KGLD.SV.W.0199.000000T0000Z-160625T0245Z/
WALLACE KS-SHERMAN KS-
829 PM MDT FRI JUN 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHWESTERN WALLACE AND SOUTHWESTERN SHERMAN COUNTIES...
AT 829 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF RULETON TO 13 MILES NORTHWEST OF
SHARON SPRINGS...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WALLACE AND SOUTHWESTERN SHERMAN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3929 10173 3904 10174 3904 10193 3928 10190
TIME...MOT...LOC 0229Z 241DEG 18KT 3924 10184 3907 10187
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST874
WWUS53 KGLD 250235
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
835 PM MDT FRI JUN 24 2016
KSC199-250244-
/O.CAN.KGLD.SV.W.0199.000000T0000Z-160625T0245Z/
WALLACE KS-
835 PM MDT FRI JUN 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WALLACE COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED THEREFORE THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3914 10191 3921 10191 3928 10190 3929 10173
3913 10174
TIME...MOT...LOC 0234Z 252DEG 17KT 3924 10182 3914 10183
$$
KSC181-250245-
/O.CON.KGLD.SV.W.0199.000000T0000Z-160625T0245Z/
SHERMAN KS-
835 PM MDT FRI JUN 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHWESTERN SHERMAN COUNTY...
AT 834 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF RULETON TO 16 MILES SOUTHWEST OF
GOODLAND...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN SHERMAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3914 10191 3921 10191 3928 10190 3929 10173
3913 10174
TIME...MOT...LOC 0234Z 252DEG 17KT 3924 10182 3914 10183
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST120
WWUS53 KGLD 250244
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
844 PM MDT FRI JUN 24 2016
KSC181-250253-
/O.EXP.KGLD.SV.W.0199.000000T0000Z-160625T0245Z/
SHERMAN KS-
844 PM MDT FRI JUN 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHERMAN COUNTY
WILL EXPIRE AT 845 PM MDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS WILL STILL BE
POSSIBLE.
LAT...LON 3914 10191 3921 10191 3928 10190 3929 10173
3913 10174
TIME...MOT...LOC 0242Z 246DEG 22KT 3924 10182 3914 10183
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:51 PM MDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 24, 5:51 PM MDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Goodland KS 551 PM MDT FRI JUN 24 2016 .SHORT TERM...(This evening through Saturday) Issued at 139 PM MDT Fri Jun 24 2016 Similar setup today as yesterday with a weak shortwave trough coming out of the central Rockies and widely scattered thunderstorms favoring the higher terrain areas of Cheyenne Ridge and Palmer Divide. Instability is moderate at best with weak shear and mean 0-6km winds at around 10kts suggesting locally heavy rainfall the main hazard. Storms will reach far eastern Colorado this evening but struggle to get any further east with loss of surface heating. A little different on Saturday as strong shortwave moving across the northern high plains drops a surface cold front in the local forecast area. It will settle along a Norton to Tribune line by the afternoon which will be the favorable area for thunderstorm development. Moderate instability along/south of the front and deep layer shear at around 30kts will support a marginal/slight risk for large hail and damaging winds. Instability quickly drops to zero north of the front which will remain dry and slightly cooler. .LONG TERM...(Saturday night through Friday) Issued at 301 PM MDT Fri Jun 24 2016 Main forecast issue will be the chance of precipitation through the period. Satellite showing an amplified flow across the Pacific into central North America. One rather strong upper low is over the Pacific northwest with the next low diving toward the Gulf of Alaska. Rather moist air mass resides over the area with satellite and upper air analysis showing a subtropical moisture connection. At jet level...models started out fine. At mid levels...the Canadian/Gfs were doing better than the Ecmwf/Nam. Sref was doing well with the surface pattern. The tended to start out warm with the Canadian/Sref doing a little better than the Gfs/Nam. Saturday night...Cold front and mid level shortwave will be affecting the southeast third of the area at the beginning of the period. Right rear quadrant moves across the north/northwest half of the area during the evening hours and slightly into the early morning hours. Also the front and the shortwave should move out of the area at roughly the same time as the jet lift. Expecting thunderstorms to end/move out of the area shortly after midnight. Sunday/Sunday night...Drier and more stable air mass should reside for most of the day as shortwave ridging/higher heights move over the area during the day. Low level upslope/light winds will make for a cooler day. The old front plus a convectively induced circulation that is close to the southern portion of the area could cause some thunderstorms in the far south but have very low confidence on this. At the same time another weak shortwave approaches that area late in the day from the west and northwest. Storm motions will be from the west to northwest at 10 knots or less. So whatever is out there is going to take its time moving. This, convective feedback issues, and weak forcing make it hard to determine how far east into the area this activity will move. At this time have slight chance pops in the far south and west. Temperatures will be cooler because of the cooler post frontal upslope air mass. Monday...Not sure what to make of this day. As has been the case recently a lot of moisture and instability reside at 700 mb and below with weak forcing and flow in place. The models, qpf blend, and wpc forecast has qpf in my area in the morning. It is possible that a weak/nondescript wave could be causing something, but I could be reaching on that. The 700 mb ridge is directly on top of our area with the 500 mb ridge displaced to the west with a weak shortwave trough approaching from the west/northwest in the afternoon. More qpf is generated and forecast. So depending how this works out, there could be ongoing precipitation through much of the day. Very uncertain about this day. Am going to keep precipitation the whole just because of the uncertainty of weak forcing, especially in the morning, on a moist/unstable air mass. Lift does increase Monday afternoon in the northwest half and did insert low chance pops there. Light winds in a post front air mass and lingering and/or ongoing precipitation through the day make for a problematic temperature forecast. Have temperatures about the same to a little warmer than Sunday maxes. Monday night through Friday...Same general in the shorter term continues during this period. Very hard to pick out details at distance. Models are doing a little better today but are still having their problems the further into the period they get. Again it revolves around how far west does the ridge setup with the Ecmwf the furthest east. Then it the problem starts becoming how much does the ridge get beaten down and moved east. The Ecmwf is showing this more than the Gfs. Models are also differing in how they the troughs over the eastern portion of North America the unorganized trough along the west coast. The Ecmwf is strong/deeper with the eastern trough. Models and WPC manual surface progs show a front over or near, mainly just to the south and west, through at least Thursday and probably Friday. As has been the case recently, the amount of mid/upper level will not be great through the first couple of days with a much stronger system moving through on Wednesday. However here the possibility of it moving through peak heating time does exist. Depending on which model you choose there may be additional shortwave energy on Thursday and possibly Friday. Consequently the extended blend produced slight chance to chance over some to all of the area through the period. Since so far out and too many unresolved details will make little if any adjustments to them and also on the temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 551 PM MDT Fri Jun 24 2016 VFR conditions should prevail through the TAF period at KGLD and KMCK terminals. Main aviation concern will be whether thunderstorms (currently in eastern Colorado) spread into the KGLD or KMCK vicinity. At this time short range guidance continues to show this activity decreasing in coverage as it moves past the Colorado state line, so I left mention out of TAFs due to lower confidence. Southerly winds should decrease below 12kt early in the TAF period. A cold front will move over both terminalsbetween 15-18Z resulting in a shift in the winds to the northwest (then North) increasing, with gusts around 25kt. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...024 LONG TERM...BULLER AVIATION...DR
Hazardous weather outlook, Jun 24, 10:30 AM MDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1030 AM MDT FRI JUN 24 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251630- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1030 AM MDT FRI JUN 24 2016 /1130 AM CDT FRI JUN 24 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A MARGINAL THREAT OF SEVERE WEATHER ACROSS THE AREA AS ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP ALONG THE FRONT RANGE THIS AFTERNOON AND MOVE ACROSS THE HIGH PLAINS THIS EVENING AND OVERNIGHT. THE PRIMARY THREATS WITH THE STRONGER STORMS WILL BE HAIL AND WIND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A MARGINAL THREAT OF SEVERE THUNDERSTORMS IN THE VICINITY OF A COLD FRONT ALONG AND EAST OF A LINE FROM TRIBUNE TO NORTON, KANSAS SATURDAY AFTERNOON AND EVENING. HAIL AND WIND WILL BE THE PRIMARY CONCERNS WITH STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 24, 7:28 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
728 PM MDT FRI JUN 24 2016
COZ092-250145-
CHEYENNE COUNTY CO-
728 PM MDT FRI JUN 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY IN
EAST CENTRAL COLORADO UNTIL 745 PM MDT...
AT 728 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF CHEYENNE WELLS...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND HEAVY RAINFALL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHEYENNE WELLS.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 153.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3872 10259 3891 10228 3866 10206 3861 10228
3861 10248
TIME...MOT...LOC 0128Z 241DEG 22KT 3870 10241
LUNDQUISTSpecial weather statement, Jun 24, 7:45 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
745 PM MDT FRI JUN 24 2016
COZ091-250200-
KIT CARSON COUNTY CO-
745 PM MDT FRI JUN 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON COUNTY
UNTIL 800 PM MDT...
AT 745 PM MDT...THUNDERSTORM OUTFLOW WAS LOCATED NEAR BURLINGTON...
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON AND BETHUNE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 431 AND 450.
HIGHWAY 385 BETWEEN MILE MARKERS 178 AND 196.
LAT...LON 3948 10216 3933 10205 3923 10205 3915 10232
3932 10243
TIME...MOT...LOC 0145Z 240DEG 17KT 3928 10230
LUNDQUISTSpecial weather statement, Jun 24, 7:47 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
747 PM MDT FRI JUN 24 2016
COZ092-250200-
CHEYENNE COUNTY CO-
747 PM MDT FRI JUN 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHEYENNE COUNTY IN
EAST CENTRAL COLORADO UNTIL 800 PM MDT...
AT 747 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF CHEYENNE WELLS...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARAPAHOE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3870 10223 3884 10234 3896 10211 3884 10204
3879 10204
TIME...MOT...LOC 0147Z 240DEG 17KT 3879 10222
LUNDQUISTLocal storm report, Jun 24, 7:59 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
759 PM MDT FRI JUN 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 7 E CHEYENNE WELLS 38.82N 102.22W
06/24/2016 E0.88 INCH CHEYENNE CO TRAINED SPOTTER
TRAINED SPOTTER REPORT VIA SOCIAL MEDIA.
&&
TLYNCHSpecial weather statement, Jun 24, 8:00 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
800 PM MDT FRI JUN 24 2016
COZ092-250215-
CHEYENNE COUNTY CO-
800 PM MDT FRI JUN 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHEYENNE COUNTY IN
EAST CENTRAL COLORADO UNTIL 815 PM MDT...
AT 759 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF CHEYENNE WELLS...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL HAS BEEN REPORTED 7 EAST OF CHEYENNE WELLS WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARAPAHOE.
LAT...LON 3883 10226 3893 10211 3882 10204 3882 10205
3874 10219
TIME...MOT...LOC 0159Z 239DEG 17KT 3882 10217
LUNDQUISTSpecial weather statement, Jun 24, 8:03 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
803 PM MDT FRI JUN 24 2016
KSZ027-250215-
WALLACE KS-
803 PM MDT FRI JUN 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALLACE COUNTY UNTIL
815 PM MDT...
AT 802 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF WESKAN...OR 14 MILES NORTHWEST OF SHARON SPRINGS...
MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
WALLACE COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3890 10204 3901 10205 3905 10204 3905 10190
3891 10193
TIME...MOT...LOC 0202Z 258DEG 17KT 3898 10201
LUNDQUISTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:00 PM MDT | Special Weather Statement | GLD | Wallace | 15 min |
| Jun 24, 8:03 PM MDT | Special Weather Statement | GLD | Wallace | 12 min |
| Jun 24, 8:05 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 25 min |
| Jun 25, 3:09 PM MDT | Severe Thunderstorm Warning | GLD | Wichita | 51 min |
| Jun 25, 3:14 PM MDT | Special Weather Statement | GLD | Gove | 31 min |
| Jun 25, 3:44 PM MDT | Special Weather Statement | GLD | Gove | 46 min |
| Jun 25, 4:29 PM MDT | Special Weather Statement | GLD | Gove | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.